# SDR C2XA02BT044

- Difficulty date: August 17, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 9,288 hours, 6,679 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pump
- Part number: 500064001
- Part serial: 0192962
- Condition: Intermittent
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO3426, CREW REPORTED, "BURNING SMELL DETECTED FROM COFFEE POTS." MAINTENANCE REMOVED AND REPLACED RIGHTHAND PUMP ASSEMBLY IAW EMB145 MM 25-22-01. OPS.CHECKED GOOD. NO ODORS DETECTED AIRCRAFT RETURNED TO SERVICE.
